Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a completeness theorem of Paley and Wiener


Author: Robert M. Young
Journal: Proc. Amer. Math. Soc. 76 (1979), 349-350
MSC: Primary 42A38; Secondary 30B60, 46E99
DOI: https://doi.org/10.1090/S0002-9939-1979-0537103-6
MathSciNet review: 537103
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this brief note we offer a simplified proof of a classical completeness theorem for systems of complex exponential functions $ \{ {e^{i{\lambda _n}t}}\} $.


References [Enhancements On Off] (What's this?)

  • [1] N. Levinson, Gap and density theorems, Amer. Math. Soc. Colloq. Publ., vol. 26, Amer. Math. Soc., Providence, R. I., 1940. MR 0003208 (2:180d)
  • [2] R. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloq. Publ., vol. 9, Amer. Math. Soc., Providence, R. I., 1934. MR 1451142 (98a:01023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A38, 30B60, 46E99

Retrieve articles in all journals with MSC: 42A38, 30B60, 46E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0537103-6
Keywords: Exact system of complex exponentials, Paley-Wiener representation
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society